# SDR DALA2024100709752

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 81,679 hours, 32,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CORROSION ON INNER SKIN ON FWD CARGO DOOR CONTROL PANEL AT FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00051: CORROSION ON INNER SKIN BEAR STRAP ON FWD CARGO DOOR CONTROL PANEL AT FUSELAGE WAS REPAIRED PER ER/A 621144-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (0590534)
